MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint by the customer on the v60, indicating that device started logging error code 110b proximal pressure sensor autozero failed message during performance verification testing (pvt).It was reported there was no patient involvement at the time the issue was discovered.The customer evaluated the device with the assistance of the remote service engineer (rse) and confirmed the reported problem.The rse advised the customer that the latest version of the service manual is version t.Diagnostic code 110b - proximal pressure sensor autozero failed.The proximal pressure is not measured, and pressure-related alarms are compromised.1.Verify pin alignment between solenoids and the data acquisition (da) printed circuit board assembly (pcba).2.Replace the proximal auto-zero solenoid (sol 3 and sol 4).3.Replace the da pcba and the solenoid valve.Resolution and disposition are pending - investigation is ongoing.
 
Additional Manufacturer Narrative
The customer replaced solenoid 3 to solve the problem.He ran the unit for over 30 minutes and the unit passed the performance verification test successfully.Although requested, the defective parts were not received at this time.A supplemental report will be submitted if the part is received and evaluated.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key19558710
Report Number2518422-2024-37461
Device Sequence Number4850664
Product Code MNT
UDI-Device Identifier00884838020047
UDI-Public00884838020047
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue Number1053616
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/18/2024
Date Device Manufactured07/19/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown